Variational and numerical analysis of the Signorini′s contact problem in viscoplasticity with damage
J. R. Fernández and
M. Sofonea
Journal of Applied Mathematics, 2003, vol. 2003, issue 2, 87-114
Abstract:
We consider the quasistatic Signorini′s contact problem with damage for elastic‐viscoplastic bodies. The mechanical damage of the material, caused by excessive stress or strain, is described by a damage function whose evolution is modeled by an inclusion of parabolic type. We provide a variational formulation for the mechanical problem and sketch a proof of the existence of a unique weak solution of the model. We then introduce and study a fully discrete scheme for the numerical solutions of the problem. An optimal order error estimate is derived for the approximate solutions under suitable solution regularity. Numerical examples are presented to show the performance of the method.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1110757X03202023
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2003:y:2003:i:2:p:87-114
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().